Alert archive / South Carolina / River Flood Warnings in 2020

River Flood Warning 41, NWS Charleston, SC

October 13, 2020Berkeley County, Georgetown County, Williamsburg County, South Carolina

NWS Charleston, SC issued this river flood warning at Oct 13, 2020, 9:23 PM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Oct 14, 2020, 6:48 PM EDT. It was in force for 9 days.

The area

The outline as issued.

The facts

Issued
Oct 13, 2020, 9:23 PM EDT (01:23 UTC)
In effect from
Oct 14, 2020, 6:48 PM EDT
Expired
Oct 23, 2020, 3:07 PM EDT
In force
9 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 11.43 ft at Oct 18, 2020, 5:00 AM EDT.

actionminormoderate101510/1410/1510/1610/1710/1810/1910/2010/2110/2210/2310/24
Action stage
9 ft
Minor stage
10 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

427 
WGUS42 KCHS 140123
FLWCHS

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
923 PM EDT Tue Oct 13 2020

SCC015-043-089-150130-
/O.NEW.KCHS.FL.W.0041.201014T2248Z-000000T0000Z/
/JAMS1.1.ER.201014T2248Z.201018T0000Z.000000T0000Z.NO/
923 PM EDT Tue Oct 13 2020

The National Weather Service in Charleston has issued a

* Flood Warning for
  the Santee River near Jamestown.
* From Wednesday evening until further notice.
* At 830 PM EDT Tuesday, the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage 
  Wednesday evening and continue rising to 12.7 feet Saturday 
  evening. Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
21 follow-up statements
694 
WGUS82 KCHS 141406
FLSCHS

Flood Statement
National Weather Service Charleston SC
1006 AM EDT Wed Oct 14 2020

SCC015-043-089-151415-
/O.EXT.KCHS.FL.W.0041.201015T0936Z-000000T0000Z/
/JAMS1.1.ER.201015T0936Z.201019T0000Z.000000T0000Z.NO/
1006 AM EDT Wed Oct 14 2020

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Santee River near Jamestown.
* From late tonight until further notice.
* At 930 AM EDT Wednesday, the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage early 
  Thursday morning and continue rising to 12.9 feet Sunday evening. 
  Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
184 
WGUS82 KCHS 150134
FLSCHS

Flood Statement
National Weather Service Charleston SC
934 PM EDT Wed Oct 14 2020

SCC015-043-089-160145-
/O.EXT.KCHS.FL.W.0041.201015T1200Z-000000T0000Z/
/JAMS1.1.ER.201015T1200Z.201017T1200Z.000000T0000Z.NO/
934 PM EDT Wed Oct 14 2020

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Santee River near Jamestown.
* From Thursday morning until further notice.
* At 830 PM EDT Wednesday, the stage was 9.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage Thursday 
  morning and continue rising to a crest of 12.7 feet Saturday 
  morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
032 
WGUS82 KCHS 151421
FLSCHS

Flood Statement
National Weather Service Charleston SC
1021 AM EDT Thu Oct 15 2020

SCC015-043-089-161430-
/O.CON.KCHS.FL.W.0041.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.201015T2000Z.201017T1800Z.000000T0000Z.NO/
1021 AM EDT Thu Oct 15 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Thursday, the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage late 
  this afternoon and continue rising to a crest of 12.1 feet early 
  Saturday afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
547 
WGUS82 KCHS 160039
FLSCHS

Flood Statement
National Weather Service Charleston SC
839 PM EDT Thu Oct 15 2020

SCC015-043-089-170045-
/O.CON.KCHS.FL.W.0041.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.201015T2000Z.201018T0000Z.000000T0000Z.NO/
839 PM EDT Thu Oct 15 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 730 PM EDT Thursday, the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to a crest of 12.2 feet 
  Saturday evening.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
890 
WGUS82 KCHS 161432
FLSCHS

Flood Statement
National Weather Service Charleston SC
1032 AM EDT Fri Oct 16 2020

SCC015-043-089-171445-
/O.CON.KCHS.FL.W.0041.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.201015T2000Z.201018T1800Z.000000T0000Z.NO/
1032 AM EDT Fri Oct 16 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Friday, the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to a crest of 11.9 feet 
  early Sunday afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
026 
WGUS82 KCHS 170145
FLSCHS

Flood Statement
National Weather Service Charleston SC
945 PM EDT Fri Oct 16 2020

SCC015-043-089-180145-
/O.CON.KCHS.FL.W.0041.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.201015T2000Z.201018T1800Z.000000T0000Z.NO/
945 PM EDT Fri Oct 16 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 830 PM EDT Friday, the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to a crest of 11.7 feet 
  early Sunday afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
622 
WGUS82 KCHS 171401
FLSCHS

Flood Statement
National Weather Service Charleston SC
1001 AM EDT Sat Oct 17 2020

SCC015-043-089-181415-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201022T2100Z/
/JAMS1.1.ER.201015T2000Z.201018T0000Z.201022T0900Z.NO/
1001 AM EDT Sat Oct 17 2020

...The Flood Warning is now in effect until Thursday afternoon...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Thursday afternoon.
* At 930 AM EDT Saturday, the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to a crest of 11.4 feet 
  this evening. It will then fall below flood stage early Thursday 
  morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
450 
WGUS82 KCHS 180222
FLSCHS

Flood Statement
National Weather Service Charleston SC
1022 PM EDT Sat Oct 17 2020

SCC015-043-089-190230-
/O.CON.KCHS.FL.W.0041.000000T0000Z-201022T2100Z/
/JAMS1.1.ER.201015T2000Z.201018T0600Z.201022T0900Z.NO/
1022 PM EDT Sat Oct 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Thursday afternoon.
* At 930 PM EDT Saturday, the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to crest near 11.4 feet early 
  Sunday morning. It will then fall below flood stage early Thursday 
  morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
312 
WGUS82 KCHS 181402
FLSCHS

Flood Statement
National Weather Service Charleston SC
1002 AM EDT Sun Oct 18 2020

SCC015-043-089-191415-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201022T1800Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201022T0600Z.NO/
1002 AM EDT Sun Oct 18 2020

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Thursday afternoon.
* At 930 AM EDT Sunday, the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage early 
  Thursday morning and continue falling to 9.6 feet Friday morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
089 
WGUS82 KCHS 190143
FLSCHS

Flood Statement
National Weather Service Charleston SC
943 PM EDT Sun Oct 18 2020

SCC015-043-089-200145-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201023T0600Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201022T1800Z.NO/
943 PM EDT Sun Oct 18 2020

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until late Thursday night.
* At 830 PM EDT Sunday, the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to crest around 11.4 feet just 
  after midnight tonight. It will then fall below flood stage early 
  Thursday afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
710 
WGUS82 KCHS 191414
FLSCHS

Flood Statement
National Weather Service Charleston SC
1014 AM EDT Mon Oct 19 2020

SCC015-043-089-201415-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201022T1800Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201022T0600Z.NO/
1014 AM EDT Mon Oct 19 2020

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Thursday afternoon.
* At 930 AM EDT Monday, the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage early 
  Thursday morning and continue falling to 9.2 feet Saturday morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
648 
WGUS82 KCHS 200153
FLSCHS

Flood Statement
National Weather Service Charleston SC
953 PM EDT Mon Oct 19 2020

SCC015-043-089-210200-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201022T2100Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201022T0900Z.NO/
953 PM EDT Mon Oct 19 2020

...The Flood Warning is now in effect until Thursday afternoon...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Thursday afternoon.
* At 930 PM EDT Monday, the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to fall below flood stage early 
  Thursday morning and continue falling to 9.0 feet Saturday evening.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
925 
WGUS82 KCHS 201411
FLSCHS

Flood Statement
National Weather Service Charleston SC
1011 AM EDT Tue Oct 20 2020

SCC015-043-089-211415-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201023T1200Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T0000Z.NO/
1011 AM EDT Tue Oct 20 2020

...The Flood Warning is now in effect until Friday morning...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Friday morning.
* At 930 AM EDT Tuesday, the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage Thursday 
  evening and continue falling to 8.9 feet Sunday morning.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
530 
WGUS82 KCHS 210112
FLSCHS

Flood Statement
National Weather Service Charleston SC
912 PM EDT Tue Oct 20 2020

SCC015-043-089-220115-
/O.CON.KCHS.FL.W.0041.000000T0000Z-201023T1200Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T0000Z.NO/
912 PM EDT Tue Oct 20 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Friday morning.
* At 830 PM EDT Tuesday, the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage Thursday 
  evening and continue falling to 8.6 feet Sunday evening.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
645 
WGUS82 KCHS 211340
FLSCHS

Flood Statement
National Weather Service Charleston SC
940 AM EDT Wed Oct 21 2020

SCC015-043-089-221345-
/O.CON.KCHS.FL.W.0041.000000T0000Z-201023T1200Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T0000Z.NO/
940 AM EDT Wed Oct 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Friday morning.
* At 430 AM EDT Wednesday, the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage Thursday 
  evening and continue falling to 8.0 feet Monday morning.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
773 
WGUS82 KCHS 211405
FLSCHS

Flood Statement
National Weather Service Charleston SC
1005 AM EDT Wed Oct 21 2020

SCC015-043-089-221415-
/O.CON.KCHS.FL.W.0041.000000T0000Z-201023T1200Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T0000Z.NO/
1005 AM EDT Wed Oct 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Friday morning.
* At 930 AM EDT Wednesday, the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage Thursday 
  evening and continue falling to 8.0 feet Monday morning.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
774 
WGUS82 KCHS 220106
FLSCHS

Flood Statement
National Weather Service Charleston SC
906 PM EDT Wed Oct 21 2020

SCC015-043-089-230115-
/O.CON.KCHS.FL.W.0041.000000T0000Z-201023T1200Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T0000Z.NO/
906 PM EDT Wed Oct 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Friday morning.
* At 830 PM EDT Wednesday, the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage tomorrow 
  evening and continue falling to 7.9 feet Monday evening.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
599 
WGUS82 KCHS 221403
FLSCHS

Flood Statement
National Weather Service Charleston SC
1003 AM EDT Thu Oct 22 2020

SCC015-043-089-231200-
/O.CON.KCHS.FL.W.0041.000000T0000Z-201023T1200Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T0000Z.NO/
1003 AM EDT Thu Oct 22 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Friday morning.
* At 930 AM EDT Thursday, the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage this 
  evening and continue falling to 7.9 feet Tuesday morning.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
547 
WGUS82 KCHS 230123
FLSCHS

Flood Statement
National Weather Service Charleston SC
923 PM EDT Thu Oct 22 2020

SCC015-043-089-231800-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201023T1800Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T0600Z.NO/
923 PM EDT Thu Oct 22 2020

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until Friday afternoon.
* At 830 PM EDT Thursday, the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 7.5 feet Tuesday 
  evening.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
443 
WGUS82 KCHS 231333
FLSCHS

Flood Statement
National Weather Service Charleston SC
933 AM EDT Fri Oct 23 2020

SCC015-043-089-240600-
/O.EXT.KCHS.FL.W.0041.000000T0000Z-201024T0600Z/
/JAMS1.1.ER.201015T2000Z.201018T0945Z.201023T1800Z.NO/
933 AM EDT Fri Oct 23 2020

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until late tonight.
* At 830 AM EDT Friday, the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall below flood stage this 
  afternoon and continue falling to 8.1 feet early Wednesday morning.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
435 
WGUS82 KCHS 231907
FLSCHS

Flood Statement
National Weather Service Charleston SC
307 PM EDT Fri Oct 23 2020

SCC015-043-089-232015-
/O.CAN.KCHS.FL.W.0041.000000T0000Z-201023T1907Z/
/JAMS1.1.ER.700119T1313Z.700119T1316Z.700119T1324Z.NO/
307 PM EDT Fri Oct 23 2020

...The Flood Warning for the Santee River near Jamestown has been 
cancelled...

The Flood Warning is cancelled for
  the Santee River near Jamestown.
* At 230 PM EDT Friday, the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to rise to a crest of 9.8 feet 
  this evening.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Oct 13, 7:59 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Oct 13, 7:59 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
759 PM EDT Tue Oct 13 2020

.SYNOPSIS...
A cold front will move through the area tonight with high
pressure prevailing through the remainder of the week. Another
cold front will push east through the region Friday with high
pressure prevailing thereafter.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Early this evening: Surface analysis shows a somewhat complex
scenario across the area with a weak area of low pressure along
a weak boundary with the primary cold front still upstream. As
sunset arrived, cloud cover was quite sparse, with just a few
cumulus across the area. There isn't much upstream cloud cover
near the front either, so we will have to see how much actually
makes it into the forecast area later tonight. The front is
progged to reach the forecast area from the north in the early
morning hours and should be near the Altamaha just after
sunrise. Hi-res models continue to show isolated showers along
the leading edge of the front as it moves through the Charleston
Tri-County later tonight. This seems a little overdone given the
lack of even much cloud cover upstream. Will go with a dry
forecast for now and monitor conditions before the late evening
update.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday: Dry and cooler high pressure will spread across the
area behind a cold front stalling well south and offshore across
the western Atlantic. Despite a full day of sun, north-
northeast winds turning more directly onshore will limit overall
high temps to the mid/upper 70s north to low/mid 80s south
(warmest across inland areas of Southeast Georgia). Dry
conditions will persist through much of the night, but latest
guidance suggests a few showers developing across coastal waters
late, a few of which could reach coastal Georgia heading into
daybreak. Low temps will be similar to the previous night,
ranging in the upper 50s/lower 60s inland.

Thursday: A weak coastal trough will attempt to take shape
along the southern edge of high pressure extending across the
western Atlantic. A few coastal showers could drift onshore
early within light east-southeast winds, before slightly greater
precip chances are possible late in the day and overnight
period as the coastal trough shifts onshore and/or becomes
absorbed with a warm front lifting north through the region.
Temps should warm a degree or two higher than the previous day
with highs generally in the low/mid 80s across most locations.
Overnight lows will also show a warmer trend, only dipping into
the mid/upper 60s inland to lower 70s near the coast.

Friday: Chances of showers and/or a few thunderstorms should
peak in coverage early this weekend as the area remains warm-
sectored for a brief period ahead of a cold front approaching
from the northwest. Latest guidance suggests greatest precip
chances to occur across northern most locations (Tri-County
Area) where the bulk of deepest moisture coincides along the
base of a rather sharp mid-lvl trough of low pressure quickly
advancing toward the Mid-Atlantic coast late day into early
evening hours. Timing of fropa and moisture depth will play a
fairly significant role in limiting stronger convection
potential, but a few thunderstorms could produce gusty winds
during the afternoon. In general, high temps should range in the
low-mid 80s before the onset of cold air advection occurs with
the arriving front.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As the front shifts offshore Saturday, surface high pressure
returns and temperatures are expected to return to near-normal
as a much cooler, drier air mass prevails. Early week, sfc high
pressure will wedge southwest along the Central Appalachians and
onshore winds increase the chances of showers, mainly along the
coast. Mostly rain- free conditions are expected over land,
especially with PWATS less than 0.75". Any precipitation that
tries to move inland is unlikely to reach the surface with a dry
air mass in place. Unmentionable PoPs are forecast over land
through the period, whereas along the coast 15% PoPs are
highlighted Monday afternoon into the overnight period.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
VFR conditions are expected to prevail at KCHS and KSAV through
00z Thursday. A cold front will move across the area later
tonight and there is a low chance that some MVFR level clouds
will accompany the front. Given the low probability, will keep
the TAF's VFR. Behind the front, northeast winds will prevail
through midday, becoming more easterly late.

Extended Aviation Outlook: VFR conditions are expected at both
CHS and SAV terminals. However, brief flight restrictions are
possible Thursday night into Friday due to showers and/or
thunderstorms along/near passing fronts.

&&

.MARINE...
Tonight: A cold front will move through from the west this
evening shifting generally light/variable winds to the
north/northeast late. Winds/seas will increase a bit but should
stay less than 20 kt and 3 ft so no Advisories are expected.

Wednesday through Saturday: A backdoor cold front is expected
to shift south of the area and well offshore Wednesday morning
with high pressure initially prevailing in its wake. Northeast
winds will become east as a coastal tough attempts to develop
across local waters through Wednesday, before turning more
southeast as a warm front lifts north across the area Thursday.
Sfc winds will then return to northeast once a second cold front
pushes offshore Friday evening. Strong northeast winds behind
the front will increase from 10-15 kt to 20 kt across most
waters with gusts possibly reaching 25 kt. Seas of 2-3 ft will
also build, potentially upwards to 5-7 ft by Saturday (highest
across offshore Georgia waters), which could support Small Craft
Advisories across a portion of the coastal waters this weekend
before conditions improve early next week.

&&

.TIDES/COASTAL FLOODING...
Due to lunar influences (New Moon and Perigee on October 16th)
elevated tides are expected through this weekend. Coastal Flood
Advisories could be needed for mostly minor coastal flooding
along the southern South Carolina coast during both the morning
and the evening high tides beginning Wednesday evening and the
northern GA coast for the evening high tides beginning this
weekend.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...BSH
SHORT TERM...DPB
LONG TERM...BRM
AVIATION...BSH/DPB
MARINE...RJB/DPB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 13, 4:34 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
434 PM EDT Tue Oct 13 2020

SCZ048>050-142045-
Beaufort-Coastal Colleton-Charleston-
434 PM EDT Tue Oct 13 2020

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Coastal Flooding: The risk for minor coastal flooding will increase
around high tide cycles starting Wednesday evening and could persist
into early next week. Coastal Flood Advisories will likely be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ051-142045-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
434 PM EDT Tue Oct 13 2020

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Coastal Flooding: The risk for minor coastal flooding will increase
this weekend during high tide cycles. Coastal Flood Advisories could
be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-142045-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
434 PM EDT Tue Oct 13 2020

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:17 PM EDTCoastal Flood AdvisoryCHS6 hr

Nearby

River Flood Warnings in South Carolina, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.